# SDR SWAA2024052178146

- Difficulty date: April 22, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS284 BL0 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL BS277-BS294 BL0 IAW SRM 51-40-02 & DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION 1
